Uniform bounds for point cohomology of $\ell^1(\mathbb Z_+)$ and related algebras

Choi, Yemon (2009) Uniform bounds for point cohomology of $\ell^1(\mathbb Z_+)$ and related algebras. Journal of Mathematical Analysis and Applications, 358 (2). pp. 249-260. ISSN 0022-247X

Full text not available from this repository.

Abstract

The point cohomology of the convolution algebra ℓ1(Z+) is known to vanish in degrees 2 and above. We sharpen this result by obtaining splitting maps whose norms are bounded independently of the choice of point module. Our construction is a by-product of new estimates on projectivity constants of maximal ideals in ℓ1(Z+). Analogous results are obtained for some other L1-algebras which arise from ‘rank one’ subsemigroups of R+.

Item Type:
Journal Article
Journal or Publication Title:
Journal of Mathematical Analysis and Applications
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600/2604
Subjects:
ID Code:
68305
Deposited By:
Deposited On:
24 Jan 2014 05:52
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 08:48